Conjectures that solvable groups whose character graphs having diameter 3 satisfy
Bull. Korean Math. Soc. 2019 Vol. 56, No. 2, 501-504
https://doi.org/10.4134/BKMS.b180353
Published online 2019 Mar 01
Qingyun Meng
Henan University of Technology
Abstract : In this note, we prove that Gluck's conjecture, Isaacs-Navarro -Wolf Conjecture and Taketa's inequality are true for solvable groups whose character graphs having diameter 3.
Keywords : finite solvable groups, character graphs, diameter 3, conjectures
MSC numbers : 20C15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd